MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT DOUBLE MOBILITY HC LINER Ø 54/28

MEDACTA INTERNATIONAL SA LINER: MPACT DOUBLE MOBILITY HC LINER Ø 54/28
Catalog Number 01.26.2854MHC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 december 2019.Lot 1903332: (b)(4) items manufactured and released on 24-jul-2019.Expiration date: 2024-07-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved in the event, batch review performed on 20 december 2019.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.1903847 lot 1903847: (b)(4) items manufactured and released on 26-jul-2019.Expiration date: 2024-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar event reported.
 
Event or Problem Description
The patient came in, one month after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT DOUBLE MOBILITY HC LINER Ø 54/28
Common Device Name
DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9580570
Report Number3005180920-2019-01141
Device Sequence Number3244058
Product Code MEH
UDI-Device Identifier07630030807381
UDI-Public07630030807381
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2024
Device Catalogue Number01.26.2854MHC
Device Lot Number1903332
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;